# SDR DALA2015061803858

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BS 1287 - 1309.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18.  MAJOR REPAIR.
